Publications

Giovanni VINCENZI Publications


2014
Articolo in rivista
Tribonacci-like sequences and generalized Pascal's pyramids
INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY. Vol. 45,8. Pag.1220-1232
ISSN:0020-739X.
Giuseppina, Anatriello; Vincenzi, Giovanni
Codice identificativo SCOPUS: 2-s2.0-84908491968
Show it in Product Database (IRIS)
2014
Articolo in rivista
On the Wielandt subgroup of Generalized FC-Groups
INTERNATIONAL JOURNAL OF ALGEBRA AND COMPUTATION. Vol. 7. Pag.1031-1042
ISSN:0218-1967.
G., Kaplan; Vincenzi, Giovanni
Codice identificativo ISI: WOS:000346163300004
Codice identificativo SCOPUS: 2-s2.0-84929339685
Show it in Product Database (IRIS)
2014
Articolo in rivista
THE ENGEL ELEMENTS IN GENERALIZED FC-GROUPS
ILLINOIS JOURNAL OF MATHEMATICS. Vol. 58. Pag.577-583
ISSN:0019-2082.
Vincenzi, Giovanni; Tortora, Antonio
Codice identificativo SCOPUS: 2-s2.0-84955299926
Show it in Product Database (IRIS)
2014
Articolo in rivista
Fibonacci-Like Sequences and Generalized Pascal's Triangles
INTERNATIONAL JOURNAL OF MATHEMATICAL EDUCATION IN SCIENCE AND TECHNOLOGY. Vol. 45. Pag.609-614
ISSN:0020-739X.
Vincenzi, Giovanni; Siani, Serena
Codice identificativo SCOPUS: 2-s2.0-84899940982
Show it in Product Database (IRIS)
2014
Articolo in rivista
Una congettura sul metodo di Fibonacci per la risoluzione di un quesito del Panormita presso la corte di Federico II
PERIODICO DI MATEMATICHE. Vol. 3/2014. Pag.105-113
ISSN:1582-8832.
G., Anatriello; A., Fiorenza; Vincenzi, Giovanni
Show it in Product Database (IRIS)